# SDR USAA2012053100012

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 1,368 hours, 537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3143
- Condition: Defective
- Location: Evac Slide
- Part time: 1,368 hours, 537 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE 2L PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL.  REMOVED AND REPLACED NR 2 SLIDE BOTTLE.
